Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Reddish spot on the thigh. Could this be an insect bite?

I don't believe that it's a tick because nothing is protruding, but might it be a tick bite? After playing golf yesterday I noticed a dark red spot on my upper thigh, it doesn't itch and when I squeezed on it nothing at all happened. Pushing on it is sore but unless I push on it no pain. I put neosporin on it and today is the same, maybe a little puffier
Asked On : Tue, 30 Apr 2013
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Dermatologist 's  Response
It seems that you are having insect toxic dermatitis.
Do not scratch the lesion.
If you have itching sensation ,take antihistaminics.
Take antibiotics if you feel having infection.
Take a short course of steroids in tappering dose.
Avoid soap application on affected area.
Take precautions to protect the body from insects..

I hope you might be alright. Still, you consult dermatologist.

With best wishes..

Dr. Ilyas Patel MD
Answered: Tue, 4 Jun 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor